For the past four weeks my tongue has been sore and painful when I eat. My latest prescribed Candesartan. I stopped the medication on the advice of my doctor. Now the medication prescribed, Diovan is not covered by my insurance. Any suggestion?
thanks for your query, i have gone through your question, the pain or soreness in the tongue could be because of the fissures in the tongue or recurrent ulcers in the tongue or due to anemia or fungal infection...time being you can use topical analgesic and anesthetics...consult your oral physician for complete examination and diagnosis.. you have to get your complete blood investigation done....i hope my answer will help you..take care..
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]